# SDR YENA2021082600540

- Difficulty date: August 22, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,925 hours, 25,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 519, JFK-ATL. ON SHORT FINAL "" HYD 2 LO QTY"" MESSAGE APPEARED. ON CLEARING RUNWAY LOST ALL SYSTEM 2 HYD PRESSURE FOLLOWED BY LOSS OF STEERING; FOUND R/H LANDING HGEAR SIDE STAY EXTEND HOSE RUPTURED. R & R SIDESTAY HOSE HOSE IAW AMM 32-11-05-400. NO LEAKS NOTED
